dude, thats really unfortunate. but it is quite possible that some of your symptoms could be caused by simply Klonopin tolerance. in the past, i took 3-4mg Klonopin for about 4 months...near the end of those 4 months, i had some of the symptoms you described, most notably, i had extreme photosensitivity? (forgot what its called--where everything is really bright/hurts my eyes) i had to wear sunglasses, i even colored the lenses with black sharpie, and it still was too bright. i had really bad confusion and memory loss, was tired all the time. somehow, i read about Klonopin tolerance.... so i stopped cold turkey [i dont suggest doing this...stopping cold turkey can be Fatal, especially since youve taken it for 10 years], i didnt sleep right for about 2 weeks, i just laid in bed and half-slept, i lost a little weight, looked terrible....(i took seroquel to help with the insomnia, it helped alot) after about a month tho, i was significantly better, and after 2 months, i wasn't having any more withdrawl symptoms, and i felt a TON better, and i threw out all my leftover K-pin. some people have withdrawl symptoms for months/years, but i didnt....theres still hope.
it makes sense that the levaquin could contribute to acute tolerance to Klonopin, (since tolerance develops rapidly anyway). If levaquin and other fluoroquinolones enhance NMDA activity and block GABA-a binding....it could have really sped up the aquisition of tolerance. i wish i knew how to help....i cant think of anything. a 5ht2a antagonist could possibly help with the withdrawl and insomnia/anxiety, becuz 5ht2a can enhance glutamate release in some areas of the brain, and can block GABA-a activity (in some areas).....so blocking it *might* help.--im not at all sure about this, though. there is also alot of evidence, that 5ht2c antagonists can cause increased appetite/wieght gain. many 5ht2a antagonists are also 5ht2c antagonists....except for Seroquel. but even Seroquel causes increased appetite and wieght gain in many people (which would be good in your case)...maybe something like that could help?-
**Gabapentin could help significantly, you might need a higher dose, but it can inhibit Some NMDA activity/calcium channels, and can be helpful for neuropathy, Klonopin/Benzo withdrawal, insomnia, and alot of other related conditions.
Because I know that here today, the Black Knights,..... will emerge victorious, once again.